Alert archive / California / Gale Watches in 2009
Gale Watch 34, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 27, 2009, 1:50 PM PST. It took effect at Dec 29, 2009, 9:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 27, 2009, 1:50 PM PST (21:50 UTC)
- In effect from
- Dec 29, 2009, 9:00 AM PST
- Expired
- Dec 28, 2009, 2:48 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
979 WHUS76 KEKA 272150 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 150 PM PST SUN DEC 27 2009 PZZ470-281215- /O.CON.KEKA.SI.Y.0076.000000T0000Z-091228T0000Z/ /O.CON.KEKA.SW.Y.0071.000000T0000Z-091228T2200Z/ /O.NEW.KEKA.GL.A.0034.091229T1700Z-091230T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 150 PM PST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. A COUPLE OF FRONTS WILL BRING STRONG SOUTHERLY WINDS TO THE WATERS THROUGH THE WEEK. THE FIRST FRONT IS SLATED TO ARRIVE ON TUESDAY AND WE MAY SEE 4 TO 6 HOURS OF GUSTS TO 35 TO 40 KT BETWEEN 9 AM AND 5 PM. THERE IS STILL MUCH UNCERTAINTY ON THE STRENGTH AND DURATION OF THE GALE FORCE WINDS. SEAS WILL NO DOUBT RISE IN RESPONSE TO THE STRONG SOUTH WINDS AND A WARNING FOR 10 FOOT WIND-DRIVEN WAVES MAY BE NEEDED. A POTENTIALLY STRONGER WIND STORM IS EXPECTED THURSDAY THROUGH FRIDAY AND MAY GENERATE WINDS FROM 40 TO 45 KT BY THURSDAY NIGHT. ONCE AGAIN THERE IS MUCH UNCERTAINTY SURROUNDING THE TIMING AND INTENSITY OF THIS STORM. && $$ PZZ450-455-475-281215- /O.CON.KEKA.SW.Y.0071.000000T0000Z-091228T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 150 PM PST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PST MONDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PST MONDAY. LONG PERIOD WESTERLY SWELL WILL DIMINISH TONIGHT THROUGH MONDAY...AND FALL BELOW 10 FT AT 13 OR 14 SECONDS MONDAY NIGHT. SWELL REMAIN UNDER 10 FEET ON TUE...BUT SHORT PERIOD WAVE HEIGHTS WILL BE ON THE RISE. && $$
3 follow-up statements
388 WHUS76 KEKA 281053 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PST MON DEC 28 2009 PZZ450-475-281900- /O.EXT.KEKA.SW.Y.0071.000000T0000Z-091229T0000Z/ /O.EXA.KEKA.GL.A.0034.091229T1700Z-091230T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 AM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A COUPLE OF FRONTS WILL BRING STRONG SOUTHERLY WINDS TO THE WATERS THROUGH THE WEEK. THE FIRST FRONT IS SLATED TO ARRIVE ON TUESDAY AND WE MAY EXPERIENCE WINDS OF 30 TO 40 KT. THERE REMAINS SOME UNCERTAINTY ON THE STRENGTH AND DURATION OF THE GALE FORCE WINDS. A POTENTIALLY STRONGER WIND STORM IS EXPECTED THURSDAY THROUGH FRIDAY AND MAY GENERATE WINDS FROM 40 TO 45 KT BY THURSDAY NIGHT. && $$ PZZ470-281900- /O.EXT.KEKA.SW.Y.0071.000000T0000Z-091229T0000Z/ /O.CON.KEKA.GL.A.0034.091229T1700Z-091230T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 AM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A COUPLE OF FRONTS WILL BRING STRONG SOUTHERLY WINDS TO THE WATERS THROUGH THE WEEK. THE FIRST FRONT IS SLATED TO ARRIVE ON TUESDAY AND WE MAY EXPERIENCE A PERIOD OF WINDS REACHING 35 TO 40 KT. THERE IS STILL SOME UNCERTAINTY ON THE STRENGTH AND DURATION OF THE GALE FORCE WINDS. A POTENTIALLY STRONGER WIND STORM IS EXPECTED THURSDAY THROUGH FRIDAY AND MAY GENERATE WINDS FROM 40 TO 45 KT BY THURSDAY NIGHT. && $$ PZZ455-281900- /O.EXT.KEKA.SW.Y.0071.000000T0000Z-091229T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 253 AM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A LONG PERIOD WESTERLY SWELL WILL SLOWLY DIMINISH TODAY...AND FALL BELOW 10 FT AT 13 OR 14 SECONDS MONDAY NIGHT. SWELL REMAIN UNDER 10 FEET ON TUESDAY...BUT SHORT PERIOD WAVE HEIGHTS WILL BE ON THE RISE. && $$
056 WHUS76 KEKA 281732 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 932 AM PST MON DEC 28 2009 PZZ450-470-475-282345- /O.CON.KEKA.SW.Y.0071.000000T0000Z-091229T0000Z/ /O.CON.KEKA.GL.A.0034.091229T1700Z-091230T0100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 932 AM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A COUPLE OF FRONTS WILL BRING STRONG SOUTHERLY WINDS TO THE WATERS THROUGH THE WEEK. THE FIRST FRONT IS SLATED TO ARRIVE ON TUESDAY AND WE MAY EXPERIENCE WINDS OF 30 TO 40 KT. THERE REMAINS SOME UNCERTAINTY ON THE STRENGTH AND DURATION OF THE GALE FORCE WINDS. A POTENTIALLY STRONGER WIND STORM IS EXPECTED THURSDAY THROUGH FRIDAY AND MAY GENERATE WINDS FROM 40 TO 45 KT BY THURSDAY NIGHT. && $$ PZZ455-282345- /O.CON.KEKA.SW.Y.0071.000000T0000Z-091229T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 932 AM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A LONG PERIOD WESTERLY SWELL WILL SLOWLY DIMINISH TODAY...AND FALL BELOW 10 FT AT 13 OR 14 SECONDS TONIGHT. SWELL REMAIN UNDER 10 FEET ON TUESDAY...BUT SHORT PERIOD WAVE HEIGHTS WILL BE ON THE RISE. && $$
322 WHUS76 KEKA 282248 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 PM PST MON DEC 28 2009 PZZ470-290700- /O.EXT.KEKA.SW.Y.0071.000000T0000Z-091229T0400Z/ /O.UPG.KEKA.GL.A.0034.091229T1700Z-091230T0100Z/ /O.NEW.KEKA.GL.W.0086.091229T1700Z-091230T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 PM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 AM TO 5 PM PST TUESDAY... THE LONG PERIOD WESTERLY SWELL WILL SUBSIDE TO BELOW 10 FEET THIS EVENING. A COLD FRONT WILL APPROACH TUESDAY WITH RAPIDLY INCREASING SOUTHERLY WINDS OF 20 TO 30 KT WITH GUSTS TO 35 KT AHEAD OF IT DURING THE LATE MORNING AND AFTERNOON. THE WINDS WILL RAPIDLY EASE AFTER THE FRONTAL PASSAGE LATE TUESDAY EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-475-290700- /O.EXT.KEKA.SW.Y.0071.000000T0000Z-091229T0400Z/ /O.UPG.KEKA.GL.A.0034.091229T1700Z-091230T0100Z/ /O.NEW.KEKA.SC.Y.0076.091229T1700Z-091230T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 PM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST TUESDAY... THE LONG PERIOD WESTERLY SWELL WILL SUBSIDE TO BELOW 10 FEET THIS EVENING. A COLD FRONT WILL APPROACH TUESDAY WITH RAPIDLY INCREASING SOUTHERLY WINDS OF 15 TO 25 KT WITH A FEW GUSTS TO 35 KT AHEAD OF IT DURING THE LATE MORNING AND AFTERNOON. THE STRONGEST WINDS WILL NORTH OF SHELTER COVE. THE WINDS WILL RAPIDLY EASE AFTER THE FRONTAL PASSAGE LATE TUESDAY EVENING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-290700- /O.EXT.KEKA.SW.Y.0071.000000T0000Z-091229T0400Z/ /O.NEW.KEKA.SC.Y.0076.091229T1700Z-091230T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 248 PM PST MON DEC 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST TUESDAY... A LONG PERIOD WESTERLY SWELL WILL SUBSIDE BELOW 10 FT AT 13 OR 14 SECONDS THIS EVENING. THE SWELL REMAIN UNDER 10 FEET ON TUESDAY...BUT SHORT PERIOD WAVE HEIGHTS WILL BE ON THE RISE AS THE WINDS RAPIDLY INCREASE TO 15 TO 25 KT AHEAD OF A COLD FROM LATE TUESDAY MORNING AND AFTERNOON. THE WINDS WILL RAPIDLY EASE AS THE FRONT MOVES THROUGH LATE TUESDAY EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 27, 8:10 AM PST, 5 hours 40 minutes earlier.
Area forecast discussion, Dec 27, 8:10 AM PST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 810 AM PST SUN DEC 27 2009 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL CONTINUE TO GENERATE SHOWERS OVER NORTHWEST CALIFORNIA TODAY AND THIS EVENING. A COLD FRONT WILL BRING ANOTHER CHANCE OF RAIN TUESDAY AND TUESDAY NIGHT. && .UPDATE...FCST IN GOOD SHAPE THIS MORNING...JUST A QUICK UPDATE TO REFINE PRECIP COVERAGE AND TIMING A BIT. THE LOW THAT IS CAUSING THE PRECIP THIS MORNING IS CURRENTLY NEAR 43N 130W AND IS EXPECTED TO FILL AND SLOWLY LIFT NE. ADDITIONALLY...AN NEGATIVELY TILTED SHORTWAVE JUST OFF OF CAPE MENDOCINO WILL LIFT NE ALSO. BOTTOM LINE...THE BAND OF SHOWERS CURRENTLY LIFTING THROUGH THE AREA WILL ALSO LIFT NE WITH SHOWERS BEHIND THE MAIN BAND...CONFINED MAINLY NORTH OF THE CAPE. SNOW LEVELS ARE CURRENTLY RUNNING 3000-3500 FT WITH REPORTS OF 3 INCHES AT SOUTHFORK MTN AT 4300 FT. JCA && .PREV DISCUSSION... /ISSUED 241 AM PST SUN DEC 27 2009/ .DISCUSSION...A SURFACE LOW NEAR 43N 132W WILL CONTINUE TO PRODUCE SHOWERS ACROSS NORTHERN CA TODAY. SLIGHT NEGATIVE TILTING OF THE TROUGH ASSOCIATED WITH THE LOW SUGGESTS INSTABILITY WITH A FEW THUNDERSTORMS POSSIBLE THIS MORNING AND EARLY AFTERNOON. THE LOW WILL WEAKEN AND SLOWLY MOVE NE TODAY AND TONIGHT WITH SHOWERS TAPERING OFF IN THE AFTERNOON...AND BECOMING ISOLATED BY THE EVENING. THE LOW WILL ADVECT COOLER AIR OVER THE REGION TONIGHT WITH SNOW LEVELS DROPPING TO NEAR 3500 FEET...BUT DO NOT ANTICIPATE MUCH IF ANY SNOW ACCUMULATION SINCE THE SHOWERS WILL DECREASE IN COVERAGE AND INTENSITY BEFORE THE COOLER AIR ARRIVES. ISOLATED SHOWERS MAY CONTINUE NORTH OF CAPE MENDOCINO INTO MON MORNING AS THE SOUTHERN PORTION OF THE TROUGH SWINGS ACROSS NE CA. MODELS ARE IN BETTER AGREEMENT ON THE NEXT RAIN PRODUCER EXPECTED ON TUESDAY. DECENT ISENTROPIC LIFT AND GFS MODELED PRECIPITABLE WATER SUGGEST THAT THE FRONT MAY GENERATE MORE PRECIPITATION THAN PREVIOUSLY THOUGHT. HAVE INCREASED POPS AND QPF SLIGHTLY FOR TUE AND TUE NIGHT...AND WOULD NOT BE SURPRISED IF THIS UPWARD TREND CONTINUES THE NEXT COUPLE OF SHIFTS. AN UPPER LEVEL RIDGE WILL MOVE OVER THE NE PACIFIC MID WEEK...BUT THE MODELS ARE CONSISTENT IN FORECASTING A SURFACE FRONT TO UNDERCUT THE RIDGE LATE IN THE WEEK AND HAVE MAINTAINED CHANCE POPS INTO THE WEEKEND. TH && .AVIATION....MAINLY VFR CONDITIONS TO PREVAIL TODAY...ALTHOUGH OCCASIONAL MVFR CEILINGS AND VISIBILITIES CAN BE EXPECTED IN RAIN SHOWERS. THERE WILL CONTINUE TO BE PROLONGED DRY PERIODS...FEATURING VFR CEILINGS AND UNRESTRICTED VISIBILITIES. RAIN SHOWER ACTIVITY...ALONG WITH SOME LOCALLY GUSTY WINDS...WILL DIMINISH AFTER 00Z. A GENERAL IMPROVEMENT IN FLYING CONDITIONS CAN BE EXPECTED TONIGHT...ALTHOUGH AREAS OF FOG MAY FORM LATE. BETTWY && .MARINE...SOUTH-SOUTHEAST WINDS HAVE REMAINED GENERALLY JUST UNDER SMALL CRAFT CRITERIA ACROSS THE INNER WATERS FOR THE PAST SEVERAL HOURS...AND WE EXPECT WINDS SPEEDS TO BEGIN TO SLOWLY SLACKEN OVER THE OUTER WATERS BY DAYBREAK AS A COLD FRONT PUSHES EAST. THE CLOSED LOW IN ASSOCIATION WITH THE FRONT WILL CONTINUE TO MEANDER OR SLOWLY PUSH NORTHEAST AWAY FROM OUR WATERS THROUGH MONDAY...GENERALLY RESULTING IN CONTINUED CHANCES FOR RAIN SHOWERS...SOME THAT COULD BE QUITE CONVECTIVE AND OCCASIONALLY HEAVY. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE...ESPECIALLY THROUGH MIDDAY TODAY. OTHERWISE...THE LONG PERIOD WESTERLY SWELL WILL CONTINUE TO TRAVERSE THROUGH WATERS AND BEGIN TO SUBSIDE TONIGHT. THE MODELS ARE STILL HIGH WITH ACTUAL SWELL HEIGHTS...AND WE MAINTAINED SLIGHTLY LOWER VALUES. HOWEVER...LARGE BREAKERS UP TO 18 FEET WILL STILL BE POSSIBLE THROUGH THE DAY. BETTWY && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY ALL WATERS. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 27, 4:13 AM PST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 413 AM PST SUN DEC 27 2009 CAZ001-002-281215- REDWOOD COAST-MENDOCINO COAST- 413 AM PST SUN DEC 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-281215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 413 AM PST SUN DEC 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SNOW SHOWERS EXPECTED AT OR ABOVE 3500 FEET WITH LOCAL ACCUMULATIONS UP TO AN INCH. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SERIES OF STORMS WILL BRING ADDITIONAL RAIN AND SNOW...BUT SNOW LEVELS ARE EXPECTED TO RISE ABOVE 4000 FT MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO RELAY SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN EUREKA. PLEASE REFER TO WEATHER.GOV/EUREKA AND/OR NOAA WEATHER RADIO FOR FURTHER DETAILS.
In the hours before
Local storm report, Dec 27, 9:06 AM PST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
906 AM PST SUN DEC 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW RUTH 40.28N 123.40W
12/27/2009 M3.0 INCH TRINITY CA TRAINED SPOTTER
LOCATED 4300 FT ON SOUTH FORK MTN...LAST 12 HRS 3 INCHES.
CURRENT TEMP 33F...BAROGRAPH 30.23 AND HUMIDITY 97
PERCENT.
0830 AM SNOW 10 N LAYTONVILLE 39.81N 123.48W
12/27/2009 U0.0 INCH MENDOCINO CA TRAINED SPOTTER
ABOUT 3500-3700 FEET ON IRON PEAK MOUNTAIN. CURRENTLY
MIXED RAIN AND SNOW. TEMP 35F. LOW TEMP 30F.
0845 AM DENSE FOG GASQUET 41.85N 123.97W
12/27/2009 DEL NORTE CA TRAINED SPOTTER
FOGGY CONDITIONS. EARLIER...LIGHT RAIN WITH 0.13 INCHES
IN NEARLY 12 HOURS. CURRENT TEMP 45F...LOW 42F.
&&
ASHFORDNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.